# SDR MALA060200

- Difficulty date: March 24, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- Aircraft time: 20,640 hours, 22,600 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 686
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK IN BNA, FOUND INNER FLANGE OF FRAME AT FS 686.888 HAS BEEN CHAFED OUT OF LIMITS FROM CONTACT WITH THE INTERIOR CARGO PANEL.  THE DAMAGE HAS BEEN REPAIRED IAW MESABA EO#S53356.  REF: EAMS WORK ORDER 213664 TASK 2502.
